RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 163, Number 3, Pages 543–546 (Mi dan31361)  

MATHEMATICS

A theory of branching of solutions of non-linear equations in the many-dimensional case

P. G. Aizengendler, M. M. Vainberg

Moscow Region Pedagogical Institute named after N. K. Krupskaya

Full text: PDF file (511 kB)

Bibliographic databases:

Document Type: Article
Presented: G. I. Petrov
Received: 18.03.1965

Citation: P. G. Aizengendler, M. M. Vainberg, “A theory of branching of solutions of non-linear equations in the many-dimensional case”, Dokl. Akad. Nauk SSSR, 163:3 (1965), 543–546

Citation in format AMSBIB
\Bibitem{AizVai65}
\by P.~G.~Aizengendler, M.~M.~Vainberg
\paper A theory of branching of solutions of non-linear equations in the many-dimensional case
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 163
\issue 3
\pages 543--546
\mathnet{http://mi.mathnet.ru/dan31361}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0192339}
\zmath{https://zbmath.org/?q=an:0143.16805}


Linking options:
  • http://mi.mathnet.ru/eng/dan31361
  • http://mi.mathnet.ru/eng/dan/v163/i3/p543

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:28
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019